# SDR IPXA2021071471673

- Difficulty date: June 29, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA00395
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CFWD LOWER CARGO FLOOR BEAM AT STA 6-70 & X= 57.50 IS CRACKED.REPAIRED CRACKED FWD LOWER CARGO FLOOR BEAM AT STA 6-70 & X= 57.50 IAW VT-SAA EA 011-5340-01-A9215 REV. IR AND UPS EO MD11-5310-80984-A. REF. FAA FORM 8100-9 SIGNED BY: STEPHEN KANG (AR-605677) DATED 07/12/2021. (MAJOR)
